EconPapers    
Economics at your fingertips  
 

Multiple-Set Split Feasibility Problems for -Strictly Pseudononspreading Mapping in Hilbert Spaces

Jing Quan, Shih-sen Chang and Xiang Zhang

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

The purpose of this paper is to prove some weak and strong convergence theorems for solving the multiple-set split feasibility problems for -strictly pseudononspreading mapping in infinite-dimensional Hilbert spaces by using the proposed iterative method. The main results presented in this paper extend and improve the corresponding results of Xu et al. (2006), of Osilike et al. (2011), and of many other authors.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/342545.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/342545.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:342545

DOI: 10.1155/2013/342545

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:342545